Journal of Symbolic Logic

Anneaux $p$-Adiquement Clos et Anneaux de Fonctions Definissables

Luc Belair

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 56, Issue 2 (1991), 539-553.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743655

Mathematical Reviews number (MathSciNet)
MR1133083

Zentralblatt MATH identifier
0746.03025

JSTOR
links.jstor.org

Citation

Belair, Luc. Anneaux $p$-Adiquement Clos et Anneaux de Fonctions Definissables. J. Symbolic Logic 56 (1991), no. 2, 539--553. https://projecteuclid.org/euclid.jsl/1183743655


Export citation